# SDR TWAA9818011

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 853-853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND  BELOW UPPER CENTER WING SKIN SUPPORT BEAM WITH EXIFOLIATION CORROSION THRU BEAM.  CORROSION VISIBLE FROM STA 855 TO 853 RBL 75 TO RBL 86.  ACCOMP HIGH FREQ EDDY CURRENT OF AREA AND HOLES PER TWA NDT MANUAL 51-10-03, PART 6 AND NO CRACKS FOUND.  REPAIRED DAMAGED AREA PER ARA 11596A.
